# SDR MWEA95336

- Difficulty date: October 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 525/544
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FRAMES AT STA 525 AND 544 CRACKED ON OUTBD END LT SIDE OF KEEL AREA.  MAINTENANCE FABRICATED AND INSTALLED ANGLE REPAIRS IAW SRM 53-02 FIG 12, RETURNED A/C TO SERVICE.
